教師資料查詢 | 類別: 期刊論文 | 教師: 吳碩傑 Shuo-Jye Wu (瀏覽個人網頁)

標題:Estimation of the two-parameter bathtub-shaped lifetime distribution with progressive censoring
學年96
學期1
出版(發表)日期2008/01/01
作品名稱Estimation of the two-parameter bathtub-shaped lifetime distribution with progressive censoring
作品名稱(其他語言)
著者Wu, Shuo-Jye
單位淡江大學統計學系
出版者Abingdon: Routledge
著錄名稱、卷期、頁數Journal of Applied Statistics 35(10), pp.1139-1150
摘要In this paper, we investigate the estimation problem concerning a progressively type-II censored sample from the two-parameter bathtub-shaped lifetime distribution. We use the maximum likelihood method to obtain the point estimators of the parameters. We also provide a method for constructing an exact confidence interval and an exact joint confidence region for the parameters. Two numerical examples are presented to illustrate the method of inference developed here. Finally, Monte Carlo simulation studies are used to assess the performance of our proposed method.
關鍵字confidence interval;hazard function;joint confidence region;maximum likelihood estimator;pivot;progressive type-II censoring
語言英文
ISSN0266-4763 ; 1360-0532
期刊性質國外
收錄於SCI
產學合作
通訊作者Wu, Shuo-Jye
審稿制度
國別英國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!